Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Review

Reviewed Work: Theory of Recursive Functions and Effective Computability by Hartley Rogers, Jr.
Review by: C. E. M. Yates
The Journal of Symbolic Logic
Vol. 36, No. 1 (Mar., 1971), pp. 141-146
DOI: 10.2307/2271523
Stable URL: http://www.jstor.org/stable/2271523
Page Count: 6
  • Read Online (Free)
  • Download ($10.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
141
    141
  • Thumbnail: Page 
142
    142
  • Thumbnail: Page 
143
    143
  • Thumbnail: Page 
144
    144
  • Thumbnail: Page 
145
    145
  • Thumbnail: Page 
146
    146